# SDR DALA2020012730612

- Difficulty date: January 22, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 68,546 hours, 25,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Missing
- Location: Light Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH MISSING WIRE ON SWITCH GUARD.   R & R THE SWITCH GUARD IAW AMM 33-51.
